Yes, I know I haven't written in awhile. I'm having some trouble adjusting to the new area, or at least, more than I thought I would.
But now I'm going to take some time discussing drug reactions. If you know you're allergic, don't take it. Make sure the doctor and pharmacist know. Allergic reactions to drugs go wildly bad.
For instance, reactions to Bactrim go from some mild rashes to swelling of the face to sloughing of all of the skin(most extreme, and this does include the lungs). There are some NSFW pictures online if you want to see how bad certain regions of the body can react.
I've also had a friend that had a severe reaction to Hepatitis C series immunizations. While these reactions are rare, they are very dangerous, and usually involve intensive care for awhile, as well as befuddled doctors.
Drug reactions can be as varied and dangerous as food allergies, so if you are taking a new drug, try to have someone watching. I had my reaction severity limited, because someone else recognized reaction symptoms that I missed. I was saved a LOT of pain and suffering because of that.